Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 240797, 5 pages
Research Article

Conservation Laws for a Generalized Coupled Korteweg-de Vries System

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 10 May 2013; Accepted 12 June 2013

Academic Editor: Hossein Jafari

Copyright © 2013 Daniel Mpho Nkwanazana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel Mpho Nkwanazana, Ben Muatjetjeja, and Chaudry Masood Khalique, “Conservation Laws for a Generalized Coupled Korteweg-de Vries System,” Mathematical Problems in Engineering, vol. 2013, Article ID 240797, 5 pages, 2013. doi:10.1155/2013/240797